MathSciNet Relay Station
MathSciNet bibliographic data
MR2449929 (2010a:53185) 53D35 (58B25)
Müller, Stefan The group of Hamiltonian homeomorphisms in the $L\sp \infty$-norm. J. Korean Math. Soc. 45 (2008), no. 6, 1769–1784.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement